# SDR HEEA967261

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107800
- Condition: Inoperative
- Location: Cockpit Nav
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. REPLACED F101 AND C101 CAPACITOR.  PERFORMED HEADER MODIFICATION AND HUMISEALED HEADERS.  LOCALIZER RECEIVER SENSE WEAK.  ADJUSTED NAV RECEIVER BOARD.
